Open Access
July, 1992 Some Large-Deviation Theorems for Branching Diffusions
Tzong-Yow Lee
Ann. Probab. 20(3): 1288-1309 (July, 1992). DOI: 10.1214/aop/1176989692


A branching diffusion process is studied when its diffusivity decreases to 0 at the rate of $\varepsilon \ll 1$ and its branching/transmutation intensity increases at the rate of $\varepsilon^{-1}$. We derive the action functionals which describe some large deviations of the processes as $\varepsilon$ tends to 0. The branching diffusion processes are closely related to systems of semilinear parabolic differential equations.


Download Citation

Tzong-Yow Lee. "Some Large-Deviation Theorems for Branching Diffusions." Ann. Probab. 20 (3) 1288 - 1309, July, 1992.


Published: July, 1992
First available in Project Euclid: 19 April 2007

zbMATH: 0759.60024
MathSciNet: MR1175263
Digital Object Identifier: 10.1214/aop/1176989692

Primary: 60F10
Secondary: 35B25 , 35K55 , 60F60 , 60F80

Keywords: Branching diffusion processes , large deviations , Reaction-diffusion equations

Rights: Copyright © 1992 Institute of Mathematical Statistics

Vol.20 • No. 3 • July, 1992
Back to Top